Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Eur Math Soc

Search In Journal Title:

Abbravation: Journal of the European Mathematical Society

Search In Journal Abbravation:

Publisher

Search In Publisher:

DOI

10.1016/0198-0254(85)92900-0

Search In DOI:

ISSN

1435-9855

Search In ISSN:
Search In Title Of Papers:

Endomorphisms of symbolic algebraic varieties

Authors: Gromov Misha
Publish Date: 1999-06-30
Volume: 1, Issue: 2, Pages: 109-197
PDF Link

Abstract

The theorem of Ax says that any regular selfmapping of a complex algebraic variety is either surjective or noninjective this property is called surjunctivity and investigated in the present paper in the category of proregular mappings of proalgebraic spaces We show that such maps are surjunctive if they commute with sufficiently large automorphism groups Of particular interest is the case of proalgebraic varieties over infinite graphs The paper intends to bring out relations between model theory algebraic geometry and symbolic dynamics


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: